`a`
Related Articles
1

Constacyclic and quasi-twisted Hermitian self-dual codes over finite fields

Advances in Mathematics of Communications  Volume 11, Issue 3, Pages : 595 - 613, 2017

Ekkasit Sangwisut - (email), Somphong Jitman - (email), Patanee Udomkavanich - (email)

 Abstract       References       Full Text      Related Articles

2

On self-dual cyclic codes of length $p^a$ over $GR(p^2,s)$

Advances in Mathematics of Communications  Volume 10, Issue 2, Pages : 255 - 273, 2016

Somphong Jitman - (email), San Ling - (email), Ekkasit Sangwisut - (email)

 Abstract       References       Full Text      Related Articles

3

An enumeration of the equivalence classes of self-dual matrix codes

Advances in Mathematics of Communications  Volume 9, Issue 4, Pages : 415 - 436, 2015

Katherine Morrison - (email)

 Abstract       References       Full Text      Related Articles

4

On the theory of $\mathbb{F}_q$-linear $\mathbb{F}_{q^t}$-codes

Advances in Mathematics of Communications  Volume 7, Issue 3, Pages : 349 - 378, 2013

W. Cary Huffman - (email)

 Abstract       References       Full Text      Related Articles

5

New extremal binary self-dual codes of length $68$ from $R_2$-lifts of binary self-dual codes

Advances in Mathematics of Communications  Volume 7, Issue 2, Pages : 219 - 229, 2013

Suat Karadeniz - (email), Bahattin Yildiz - (email)

 Abstract       References       Full Text      Related Articles

6

Self-dual $\mathbb{F}_q$-linear $\mathbb{F}_{q^t}$-codes with an automorphism of prime order

Advances in Mathematics of Communications  Volume 7, Issue 1, Pages : 57 - 90, 2013

W. Cary Huffman - (email)

 Abstract       References       Full Text      Related Articles

7

Existence of cyclic self-orthogonal codes: A note on a result of Vera Pless

Advances in Mathematics of Communications  Volume 6, Issue 4, Pages : 499 - 503, 2012

Leetika Kathuria - (email), Madhu Raka - (email)

 Abstract       References       Full Text      Related Articles

8

Characterization and constructions of self-dual codes over $\mathbb Z_2\times \mathbb Z_4$

Advances in Mathematics of Communications  Volume 6, Issue 3, Pages : 287 - 303, 2012

Joaquim Borges - (email), Steven T. Dougherty - (email), Cristina Fernández-Córdoba - (email)

 Abstract       References       Full Text      Related Articles

9

Some connections between self-dual codes, combinatorial designs and secret sharing schemes

Advances in Mathematics of Communications  Volume 5, Issue 2, Pages : 191 - 198, 2011

Stefka Bouyuklieva - (email), Zlatko Varbanov - (email)

 Abstract       References       Full Text      Related Articles

10

Graph-based classification of self-dual additive codes over finite fields

Advances in Mathematics of Communications  Volume 3, Issue 4, Pages : 329 - 348, 2009

Lars Eirik Danielsen - (email)

 Abstract       Full Text      Related Articles

11

MDS and near-MDS self-dual codes over large prime fields

Advances in Mathematics of Communications  Volume 3, Issue 4, Pages : 349 - 361, 2009

Ilias S. Kotsireas - (email), Christos Koukouvinos - (email), Dimitris E. Simos - (email)

 Abstract       Full Text      Related Articles

12

Distortion and entropy for automorphisms of free groups

Discrete and Continuous Dynamical Systems  Volume 26, Issue 1, Pages : 347 - 363, 2009

Richard Sharp - (email)

 Abstract       Full Text      Related Articles

13

Construction of new self-dual codes over $GF(5)$ using skew-Hadamard matrices

Advances in Mathematics of Communications  Volume 3, Issue 3, Pages : 251 - 263, 2009

Christos Koukouvinos - (email), Dimitris E. Simos - (email)

 Abstract       Full Text      Related Articles

14

Skew constacyclic codes over Galois rings

Advances in Mathematics of Communications  Volume 2, Issue 3, Pages : 273 - 292, 2008

Delphine Boucher - (email), Patrick Solé - (email), Felix Ulmer - (email)

 Abstract       Full Text      Related Articles

15

Additive cyclic codes over $\mathbb F_4$

Advances in Mathematics of Communications  Volume 2, Issue 3, Pages : 309 - 343, 2008

W. Cary Huffman - (email)

 Abstract       Full Text      Related Articles

16

Additive cyclic codes over $\mathbb F_4$

Advances in Mathematics of Communications  Volume 1, Issue 4, Pages : 427 - 459, 2007

W. Cary Huffman - (email)

 Abstract       Full Text      Related Articles

17

Additive self-dual codes over $\mathbb F_4$ with an automorphism of odd prime order

Advances in Mathematics of Communications  Volume 1, Issue 3, Pages : 357 - 398, 2007

W. Cary Huffman - (email)

 Abstract       Full Text      Related Articles

18

Automorphisms of categories of free algebras of varieties

Electronic Research Announcements of the AMS  Volume 8, Issue 0, Pages : 1 - 10,

 Abstract       Full Text      Related Articles